# SDR DU4R2006573

- Difficulty date: July 16, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291016 N/R 20817 AND N/R 21350 CORROSION AROUND FASTENER HOLES IN L-22L END FITTING FWD OF FS 1338. REMOVED CORRODED END FITTING.  REPAIRED CORROSION AROUND FASTENER HOLES IN L-22L END FITTING FWD OF FS 1338. REMOVED CORRODED END FITTING, FABRICATED AND INSTALLED END FITTING IAW DWG. NR 4914954 FROM S2647332-12000 EXTRUSION AND SRM 51-10-4, 51-10-3D, AND 51-30-5.
